s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Systèmes Solubles et Intégrables .:.
8 Documents classés par : 

From Yang-Baxter maps to integrable recurrences
Basile G., Alfred R., Viallet C.
Journal of Nonlinear Mathematical Physics (2013) to appear [hal-00906588 - version 1]
Supratransmission non linéaire dans les systèmes à plusieurs champs.
Dorignac J.
Non-linéarités, fluctuations et hétérogénéités, France (2010) [hal-00819816 - version 1]
Tristability in the Pendula Chain
Khomeriki R., Leon J.
Physical Review E: Statistical, Nonlinear, and Soft Matter Physics 78 (2008) 057202 [hal-00333881 - version 1]
fulltext access Correlation functions of the open XXZ chain II
Kitanine N., Kozlowski K. K., Maillet J. M., Niccoli G., Slavnov N.A. et al
Journal of Statistical Mechanics: Theory and Experiment 2008, 07 (2008) P07010 [ensl-00266467 - version 1]
fulltext accessible on an other server Theory of small aspect ratio waves in deep water
Kraenkel A., Leon J., Manna M.A.
Physica D: Nonlinear Phenomena 211 (2005) 377-390 [in2p3-00149077 - version 1]
fulltext accessible on an other server Bistability in the Sine-Gordon Equation: the Ideal Switch
Khomeriki R., Leon J.
Physical Review E: Statistical, Nonlinear, and Soft Matter Physics 71 (2005) 056620 [in2p3-00148953 - version 1]
fulltext accessible on an other server Conformal covariance in 2d conformal and integrable models, in W-algebras and in their supersymmetric extensions
Gieres F.
Dans Supersymmetries and Quantum Symmetries - Workshop on Supersymmetries and Quantum Symmetries - SQS'99, Russie, Fédération De [in2p3-00007757 - version 1]
fulltext accessible on an other server d=2, N=2 Superconformally covariant operators and super W-algebras
Gieres F., Gourmelen S.
Journal of Mathematical Physics 39 (1998) 3453-3475 [in2p3-00002397 - version 1]